MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25/SELF-RETAINING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25/SELF-RETAINING; SCREWDRIVERS
Model Number 03.010.107
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the stardrive screwdriver t25 was stripped.There was no patient consequence.There is no further information available.This report is for one (1) stardrive screwdriver t25/self-retaining.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER T25/SELF-RETAINING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12414188
Report Number2939274-2021-05127
Device Sequence Number4377929
Product Code HXX
UDI-Device Identifier10886982067791
UDI-Public10886982067791
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.107
Device Catalogue Number03.010.107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer10/06/2021
10/29/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/06/2021
10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;